# SDR ASOA2013112209475

- Difficulty date: October 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 15,260 hours, 9,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 193-202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN FUSELAGE SKIN BETWEEN BS 193-202.75 AND S12-13L.  R & R FUSELAGE SKIN BETWEEN FS193-202 BETWEEN STRGS 12-13LT IAW SRM 51-42-06.  DRILLED OF FUSELAGE SKIN PANEL CC670-33105-1 IAW SRM 51-42-06-001-001-A01.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  TRIMMED NEW SKIN IAW SRN 51-24-36-001-001-A01 AND DRILLED ALL HOLES IAW SRM 51-40-11-001-001-A01.
